# SDR CALA2017033100778

- Difficulty date: March 30, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 105,178 hours, 16,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 143T82043
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER SILL LOWER FAILSAFE STRAP  FOUND CORROSION AT ATTACHED ANCHOR NUT AREA . REPAIR ACCOMPLISHED  WITHOUT DEVIATION.  REPAIR CLASSIFIED AS MAJOR PER ECRA.  NO FURTHER INSPECTION REQUIRED PER ECRA 5320-02760, REPAIR CONSIDERED A CATEGORY "A" REPAIR.
